# SDR SWIA201438499

- Difficulty date: May 25, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 39,771 hours, 57,306 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN SHEAR TIE CORRODED AT FRAME 38.  REPLACED SHEAR TIE IAW SRM.
